# SDR REXA2013082501120

- Difficulty date: August 23, 2013
- Submitted: August 25, 2013
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 20,744 hours, 18,126 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Lug
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG SIDE STAY INBD LUG HAS MINOR SURFACE CORROSION IN THE AREA BETWEEN THE FORWARD AND AFT BUSHINGS MEASURING 0.0005" DEEP.  REPAIRED IAW SRM 51-21-06.
